User menu

A Decomposition Formula for the Weighted Commutator

Bibliographic reference Martins-Ferreira, Nelson ; Van der Linden, Tim. A Decomposition Formula for the Weighted Commutator. In: Applied Categorical Structures : a journal devoted to applications of categorical methods in algebra, analysis, order, topology and computer science, Vol. 22, no. 5-6, p. 899-906 (2014)
Permanent URL
  1. Borceux Francis, Bourn Dominique, Mal’cev, Protomodular, Homological and Semi-Abelian Categories, ISBN:9789048165513, 10.1007/978-1-4020-1962-3
  2. Borceux, F., Janelidze, G., Kelly, G.M.: Internal object actions. Comment. Math. Univ. Carolinae 46(2), 235–255 (2005)
  3. Bourn, D.: Commutator theory in regular Mal’cev categories, galois theory, hopf algebras, and semiabelian categories. In: Janelidze, G., Pareigis, B., Tholen, W. (eds.) Fields Institute Communications, vol. 43, pp. 61–76. American Mathematical Society (2004)
  4. Bourn Dominique, Gran Marino, Centrality and connectors in Maltsev categories, 10.1007/s000120200003
  5. Carboni Aurelio, Janelidze George, Smash product of pointed objects in lextensive categories, 10.1016/s0022-4049(03)00034-3
  6. Gran Marino, Janelidze George, Ursini Aldo, Weighted commutators in semi-abelian categories, 10.1016/j.jalgebra.2013.07.037
  7. Hartl, M., Loiseau, B.: On actions and strict actions in homological categories. Theory Appl. Categ. 27(15), 347–392 (2013)
  8. Hartl Manfred, Van der Linden Tim, The ternary commutator obstruction for internal crossed modules, 10.1016/j.aim.2012.09.024
  10. Janelidze George, Márki László, Tholen Walter, Semi-abelian categories, 10.1016/s0022-4049(01)00103-7
  11. Mantovani Sandra, Metere Giuseppe, Normalities and commutators, 10.1016/j.jalgebra.2010.07.043
  12. Martins-Ferreira, N.: Low-Dimensional Internal Categorical Structures in Weakly Mal’cev Sesquicategories. University of Cape Town, Ph.D. thesis (2008)
  13. Martins-Ferreira Nelson, Van der Linden Tim, A Note on the “Smith is Huq” Condition, 10.1007/s10485-010-9231-2
  14. Pedicchio M.C., A Categorical Approach to Commutator Theory, 10.1006/jabr.1995.1321
  15. Smith Jonathan D. H., Mal’cev Varieties, ISBN:9783540079996, 10.1007/bfb0095447